# SDR DALA1155856310

- Difficulty date: September 17, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR UPPER SILL WEB CRACK BS 460. S-16L. L=0.8" PER B747-400 SRM 53-10-15. REPAIR 1.  REPAIRED THE CRACK.
